# SDR UHLA2014092300660

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 13,103 hours, 9,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST RT EMERGENCY LIGHT NOT WORKING PROPERLY.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-21.  OPS CHECKED GOOD.
